# SDR AWXA200300603

- Difficulty date: May 13, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A 1/2 INCH CRACK WAS FOUND ON CENTER SECTION ANGLE BS 663, LBL 60. MAINTENANCE REMOVED CRACKED ANGLE AT BS 663, LBL 60; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 69-37422; INSTALLED REPAIR PART IAW B737-200 SRM 51-10-2, PG. 8.
